# SDR ABXA050075

- Difficulty date: March 18, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 49142571
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACE FROM UPPER PRESSURE PANEL TO FUSELAGE CRACKED AT BOTTOM BOLT ATTACH POINT 56 INCHES LT BUTTLINE AND 19 INCHES AFT OF MAIN FRAME.  REMOVED AND REPLACED BRACE IAW DC-9 SRM.
